# SDR AALA2009052100956

- Difficulty date: May 21, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 24,122 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT LIGHT AT SEAT 28D INOPERATIVE.  INSTALLED CONNECTOR AT SEAT 28D.
